# SDR HNAA2020111200319

- Difficulty date: November 10, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 36,812 hours, 32,688 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR CUTOUT SHEAR CLIP AT FR 65 CORRODED AT LOWER END.  PERFORMED REPAIR AT BAGGAGE DOOR CUTOUT SHEAR CLIP AT FR 65 AT LOWER END, IAW EO1-53-20-0398.
